# SDR UALA2013043003035

- Difficulty date: April 29, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 66,258 hours, 24,497 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Plate
- Condition: Missing
- Location: Diffuser Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY LOUD AIR NOISE FROM AIR DUCTS NEAR DOOR 2.  INTERFERES WITH CREW COMMUNICATION.  FOUND SECTION OF DIFFUSER DUCT PLATE MISSING, FWD OF PROJECTOR NR 3.  INSTALLED MISSING SECTION AND SEALED.  NOISE LEVEL CHECKED OKAY.
